MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC PORT ACCESS KIT 20G X 1 IN WITH Y-SITE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC PORT ACCESS KIT 20G X 1 IN WITH Y-SITE; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reey3313 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported the item has come in damaged.No other information provided.Additional information received 05/26/2021 "port a cath tubing was leaking at a random spot in the tubing.Needed to deaccess port and reaccess port with new tubing.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a cracked y-site luer hub was confirmed and the cause was supplier-related.The product returned for evaluation was one 20ga x 1¿ powerloc safety infusion set with y-site.Usage residues were observed throughout the sample and needleless injection caps were attached to both luer adapters.A crack was observed in the y-site, opposite the molding gate.The crack appeared to originate at the luer orifice and propagated along a molding weld line in the material.Microscopic inspection of the y-site confirmed that the crack propagated along a weld line feature in the material.The crack exhibited a granular fracture surface.Abundant superficial stress fracturing was observed throughout the region of the y-site near the orifice.The crack occurred along a molding feature in the y-site material.The abundant stress fracturing was also indicative of material embrittlement, likely caused by manufacturing conditions.The device is a supplied component and the supplier has been notified of this event.

Brand Name
POWERLOC PORT ACCESS KIT 20G X 1 IN WITH Y-SITE
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12013320
Report Number3006260740-2021-02338
Device Sequence Number19632508
Product Code LJT
UDI-Device Identifier00801741044540
UDI-Public(01)00801741044540
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number2672010
Device Lot NumberREEY3313
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2021
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;